# SDR 05FDEA03540

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL COCKPIT FLOOR AREA FOUND 1 EA CRACK 2 INCHES LONG ON TEE ANGLE AT STA 275 X -45, RT.  PERFORMED INSPECTION IAW NDT SPM 06, NO CRACK FOUND ON FLOOR AREA TEE ANGLE STA 275 X-45 ONLY PENCILE MARK.
